[Home ]      
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 5, Number 2 (11-2010) ::
Back to browse issues page 3 2010, 5(2): 33-43
On Conditional Applications of Matrix Variate Normal Distribution
Anis Iranmanesh , M. Arashi , S. M. M. Tabatabaey
Abstract:  

In this paper, by conditioning on the matrix variate normal distribution (MVND) the construction of the matrix t-type family is considered, thus providing a new perspective of this family. Some important statistical characteristics are given. The presented t-type family is an extension to the work of Dickey [8]. A Bayes estimator for the column covariance matrix &Sigma of MVND is derived under Kullback Leibler divergence loss (KLDL). Further an application of the proposed result is given in the Bayesian context of the multivariate linear model. It is illustrated that the Bayes estimators of coefficient matrix under both SEL and KLDL are identical.

Keywords: Bayes estimator, Characteristic function, Generalized matrix t-distribution, Kullback Leibler divergence loss, Matrix variate gamma distribution, Matrix variate normal distribution.,
Full-Text [PDF 167 kb]      
Type of Study: Research | Subject: General
Add your comments about this article
Your username or email:

Write the security code in the box >




DOI: 10.7508/ijmsi.2010.02.004


XML     Print


Download citation data:
BibTeX | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation data to: CiteULike | RefWorks
Iranmanesh A, Arashi M, Tabatabaey S M M. On Conditional Applications of Matrix Variate Normal Distribution. 3. 2010; 5 (2) :33-43
URL: http://www.ijmsi.ir/article-1-139-en.html
Back to browse issues page Volume 5, Number 2 (11-2010)
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Static site map - Persian site map - English site map - Created in 0.047 seconds with 766 queries by AWT YEKTAWEB 3086